# SDR SIMA991171

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND BIRD STRIKE TO RIGHT SIDE COCKPIT FUSELAGE SKIN AND FRAME 6 JUST AFT OF STATIC PORT.  PERFORMED CUT OUT OF SKIN TO REMOVE DAMAGE (3.7 INCH BY 5).  CUT OUT FRAME 6 TO REMOVE DAMAGE TO OUTER FLANGE AND SMALLER AREA OF WEB (4.5 INBH BY 1).  FABRICATED INTERNAL DOUBLER MEASURING 17 INCH BY 9 INCH.  FABRICATED DOUBLER SHIMS SAME THICKNESS OF DOUBLER FABRICATED FILLER FOR SKIN MEASURING 3.75 INCH BY 5 INCH.  FABRICATED TAPERED FRAME TO SKIN SHIMS .010 THICK.  FABRICATED FRAME DOUBLER MEASURING 12 INCH BY 2.5 INCH.  FABRICATED FRAME FILLER .040 THICK.  APPLIED CORROSION PROTECTION OF ALODINE AND EPOXY PRIMER TO ALL REPAIR PARTS AND CUT OUT AREAS.  REPOSTIONED ALL PARTS WITH FAY SEALANT AND INSTALLED ALL RI
